# SDR AALA20141023010

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 68,620 hours, 35,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS POWER SUPPLY, AB4-5 FAILED TEST.  REPLACED BATTERY PACK.  OPERATIONS CHECKED NORMAL.
